RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 4, Pages 581–589 (Mi mz369)  

This article is cited in 4 scientific papers (total in 4 papers)

The Space of Simple Configurations is Polish

O. V. Pugachev

M. V. Lomonosov Moscow State University

Abstract: It is proved that the space of configurations without multiple points on a smooth Riemannian manifold is Polish with respect to the weak topology; a criterion for a subspace of this space to be precompact is given.

DOI: https://doi.org/10.4213/mzm369

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:4, 530–537

Bibliographic databases:

UDC: 517
Received: 09.11.2000
Revised: 01.06.2001

Citation: O. V. Pugachev, “The Space of Simple Configurations is Polish”, Mat. Zametki, 71:4 (2002), 581–589; Math. Notes, 71:4 (2002), 530–537

Citation in format AMSBIB
\Bibitem{Pug02}
\by O.~V.~Pugachev
\paper The Space of Simple Configurations is Polish
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 4
\pages 581--589
\mathnet{http://mi.mathnet.ru/mz369}
\crossref{https://doi.org/10.4213/mzm369}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1913587}
\zmath{https://zbmath.org/?q=an:1029.54038}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 4
\pages 530--537
\crossref{https://doi.org/10.1023/A:1014835916189}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175483000024}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141848545}


Linking options:
  • http://mi.mathnet.ru/eng/mz369
  • https://doi.org/10.4213/mzm369
  • http://mi.mathnet.ru/eng/mz/v71/i4/p581

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Pugachev, “Sobolev Capacities of Configurations with Multiple Points in Poisson Space”, Math. Notes, 76:6 (2004), 816–823  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Zhang, XC, “CLARK-OCONE FORMULA AND VARIATIONAL REPRESENTATION FOR Poisson FUNCTIONALS”, Annals of Probability, 37:2 (2009), 506  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Pugachev O.V., “Sobolevskie emkosti v prostranstve neevklidovykh konfiguratsii”, Vestnik moskovskogo gosudarstvennogo tekhnicheskogo universiteta im. N.E. Baumana. seriya: estestvennye nauki, 2011, 109–123  elib
    4. O. V. Pugachev, “Nositel diffuzii v klasternom puassonovskom prostranstve”, Sib. elektron. matem. izv., 11 (2014), 327–333  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:225
    Full text:94
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020